# SDR DALA2016110608310

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LH/RH FRAMES BS 696 RBL 32 AND LBL-32 AT KEEL BEAM.  THE FRAME WAS REPAIRED IAW SRM 51-70-11 FIG 201 REP 1 .
